Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 288
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 30  |  Issue : 1  |  Page : 42-44

Rash before shock: A case of cholinergic urticaria associated with syncope


Department of Dermatology, Krishna Institute of Medical Sciences, Secunderabad, Hyderabad, Telangana, India

Correspondence Address:
Prachi Rakesh Srivastava
Krishna Institute of Medical Sciences, Ministers Road, Secunderabad, Hyderabad, Telangana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6691.187569

Rights and Permissions

We report a case of cholinergic urticaria (CU) associated with systemic manifestations, in the form of syncope. A 21-year-old female patient, suffering for 14 years, triggers being strong emotional reactions, foul smell, and sunlight. She was diagnosed after a thorough history and extensive literature search as systemic symptoms are not usually suspected in the spectrum of CU. She was effectively managed with nonsedating antihistamines.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1264    
    Printed11    
    Emailed0    
    PDF Downloaded83    
    Comments [Add]    

Recommend this journal